# SDR SWIA202509250721

- Difficulty date: July 21, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AND AROUND FASTENER HEADS BETWEEN FS559.00+80 - 559.00+112 & STGR25L -25R. MARKED   (C-CHECK RO 09/24/2025)REPAIRED EXTERNAL SKIN AROUND FASTENER HOLES @FSFS559.00+80 - 559.00+112 & STGR25L -25R AND REPAIRED IAW REO 601R-53-51-713 REV.-- DATE 2025-07-25 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
